It is currently Sat Aug 19, 2017 5:49 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Film makes me dizzy
PostPosted: Thu Feb 17, 2011 10:09 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Oct 20, 2010 6:31 pm
Posts: 83
Location: Maryland
Hey all! This is my first post in sometime because I had a new baby dec 31 (just in time for a tax deduction lol) but anyway,in January I got on the film because I am a manager in retail and on 24/ mg a day,it's very hard to try and take a tab at work when it takes 25 min to dissolve. So I really wanted the film for how fast it would dissolve. Well they taste just as bad if not worst then the tabs. But I like them so much more because of the speed. Now I did notice when I was on the tabs that I would get dizzy and. I know that's a side effect. But with the film I seem to get more dizzy then with the tabs. The big day came last Saturday,I was in the car speaking with my boss and it hit me. I got really dizzy. I told him I need to go,I started walking to the building and I knew I was gonna puke. I made it to the side of the store and puked twice. Has anyone else had anything like this happen? I goto the doc on march 1 and I think I will get the film again and see if it keeps up and if so then I will switch back. Thanks everyone

_________________
"I am wounded but I am not slain"


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 17, 2011 3:41 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
I am this is not the same for everyone but a lot of people have notice the films to be much stronger as in you are getting much more of your dose with the films due to better abortion. A few members have even lowered their dose since making the change to films from tabs because of this. You might just be getting to much of the bupernorphine and that’s making you feel this way.

I think alot of for get this but buprenorphine is a very strong opiate


Top
 Profile  
 
 Post subject: This is so confusing
PostPosted: Thu Feb 17, 2011 5:31 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
I really don't know why, but I had some side effects too when transferring to the films. Specifically, I got a low-grade headache and some very obnoxious nausea. I tried dropping my dose because I thought maybe I was getting too much Bupe, especially since those are the exact same symptoms I struggled with when starting Sub and weaning my dose up and up. I ended up dropping from 5 mg of tabs to 4.25 mg of films, and I had some mild w/d symptoms, but the headache and nausea improved. I haven't been able to conclude what in the world was causing those symptoms. I think for a lot of people the films are 'stronger' because they are getting less than maximum absorption from the tabs. I used to give those tabs a good hour to dissolve, so I got really good absorption.

How long exactly have you been on the films? I'm wondering if by the time you get to your next appointment, you may not have any symptoms anymore. I think it took my 2-3 weeks to adjust all the way to the switch. Now, after a few months on films instead of tabs, I have a new symptom, which is that the piece of film feels like it's burning a hole in the skin under my tongue. There's no sore there, but it still hurts when I put the piece under there. I'm going to try to alternate sides of my tongue to maybe get this to go away. I'd recommend you try switching sides just to try to avoid this from happening to you.....

Hey, CONGRATULATIONS on your baby!!!! I'm so happy for you!!!! How cool that you had your little one the very last day of the year. I hope you are getting at least some sleep. :wink:

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Feb 18, 2011 10:49 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Oct 20, 2010 6:31 pm
Posts: 83
Location: Maryland
I have been on the film just a short time (feb 1) and yea I think it was that I was getting to much bupe. But i can say that the past few days I have takin a normal dose and I still do get a little dizzy. It's not as bad as it was nor did I get sick. But I think I will ask the doc to try it for one more month to see if it will improve and if not I will be back on the tabs. You know I like how they say that the film taste better. Because it does not, it is absolutely nasty. But I guess it's a small price to pay for being sober.

_________________
"I am wounded but I am not slain"


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 18, 2011 7:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hi Sphinx!!

It's nice to see you again!! Congratulations on the baby!!

I wonder, as far as the films go, if there is some additive in the film that's not present in the pill? I think it's more likely that you're absorbing more suboxone because of the film, but I wanted to throw the additive thing out there too.

Again, nice to see you again.


Top
 Profile  
 
 Post subject: Romeo
PostPosted: Sat Feb 19, 2011 9:48 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Oct 20, 2010 6:31 pm
Posts: 83
Location: Maryland
Hey Romeo. Nice to here from you. I really think that they just dissolve so much better and at first it just hit me real hard. I think it's Funny that my doc did not even warn me. I went to my doc asked for the film he said ok see you in 4 weeks. I was like wow 100 dollars for about one minute hahaha

_________________
"I am wounded but I am not slain"


Top
 Profile  
 
 Post subject: Interesting
PostPosted: Tue Feb 22, 2011 7:20 pm 
Offline
Power Poster
Power Poster

Joined: Fri Jul 02, 2010 3:38 pm
Posts: 67
I am so surprised that so many people say it takes 25 min, 45 min, 60 min, and so on to let Suboxone dissolve. In my humble opinion, it absolutely does not take that long if you do it right. As soon as you put it in your mouth, chew it up with your 2 front teeth, or whatever you need to do to get them broken up as quickly as possible, and then 15, 20 minutes at most should be good enough.

Sometimes, I will even crush them up in a piece of paper (yes, like I'm about to snort them lol), and then drop the powder in my mouth, which in that case it dissolves almost instantly.

I take 24 MG daily and I never keep them in longer than 20 minutes and I feel like I get absolutely great absorption.

I guess everyone is different.......


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group